Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Breathlessness, stomach ache, indigestion, chest pain, throat tightness, nausea. Done blood tests. Any ideas?

I have had a variety of symptoms from not being able to breath, then burning sensations around my body, then stomach ache, indigestion and pain in centre of chest , also tightness of the throat and frequent nausea . My doctor has done some blood tests (I do not know what the tests were for) and also sent me for an ECO and everything came back clear but I still have these symptoms. Any ideas?
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
ENT Specialist 's  Response
I have gone through your query.
It suggests that you may be suffering from the GERD (Gastro-esophageal reflux disease).
For 15 days you take antacid, if the symptom subside then go for proper treatment.
Avoid smoking and alcohol drinking if you have.
Avoid spicy food etc.

If you have any doubt, I will be available for your query.
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor